# SDR SWAA020227

- Difficulty date: January 30, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 51,329 hours, 45,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS COVERS MISSING AT ROWS 3, 17, AND 20.  DEFERRED PER MEL.  LATER AT TPA DURING RON, INSTALLED LENSES PER MM.
